Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 18, 2015, 3:34 PM EDT for Scott County, Washington County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 18, 2015, 4:05 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS53 KLMK 181934
SVRLMK
INC143-175-182005-
/O.NEW.KLMK.SV.W.0151.150618T1934Z-150618T2005Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 405 PM EDT
* AT 330 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SALEM...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...PUMPKIN CENTER...NEW SALEM...LITTLE YORK...LEOTA...
AUSTIN...VIENNA...ALBION...GOSHEN...NEW FRANKFORT AND WOOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3881 8568 3861 8568 3860 8576 3863 8607
3877 8607 3876 8601 3877 8599 3876 8598
3877 8595 3876 8590 3873 8588 3874 8585
3880 8581
TIME...MOT...LOC 1934Z 264DEG 27KT 3871 8597
HAIL...0.75IN
WIND...60MPH
$$
EER2 follow-up statements
333
WWUS53 KLMK 181950
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU JUN 18 2015
INC143-175-182005-
/O.CON.KLMK.SV.W.0151.000000T0000Z-150618T2005Z/
SCOTT IN-WASHINGTON IN-
350 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON AND WESTERN SCOTT COUNTIES UNTIL 405 PM EDT...
AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCOTTSBURG...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBION...GOSHEN...NEW FRANKFORT AND WOOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3881 8568 3861 8568 3860 8574 3860 8578
3865 8597 3874 8594 3876 8590 3873 8588
3874 8585 3880 8580
TIME...MOT...LOC 1950Z 264DEG 29KT 3872 8576
HAIL...0.75IN
WIND...60MPH
$$
EER382
WWUS53 KLMK 182006
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT THU JUN 18 2015
INC143-175-182016-
/O.EXP.KLMK.SV.W.0151.000000T0000Z-150618T2005Z/
SCOTT IN-WASHINGTON IN-
406 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
WESTERN SCOTT COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3881 8568 3861 8568 3860 8574 3860 8578
3865 8597 3874 8594 3876 8590 3873 8588
3874 8585 3880 8580
TIME...MOT...LOC 1950Z 264DEG 29KT 3872 8576
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:15 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 18, 1:15 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 115 PM EDT Thu Jun 18 2015 ...Updated Aviation Discussion... ...Forecast Update... Updated 1000 AM EDT Thu Jun 18 2015 Morning satellite imagery and observations show mostly clear skies over our northern and eastern CWA, with partly cloudy skies across the central and southwest sections. A bit of mid-high level cloudiness is advecting into the region from the west. This is keeping insolation down a little bit. Temperatures across the region were in the mid-upper 70s with a few places getting close to 80 degrees. For the rest of the morning, we expect mainly dry conditions with temperatures warming into the lower 80s. By afternoon, an approaching mid-level wave out ahead of the remnants of Bill combined with an approaching cold front will likely result in convective activity taking an upswing. Model proximity soundings suggest that surface temps will need to reach 86-88 degrees before convection fires off. That still looks attainable in the north and northeast where more sun will be seen this morning. Am not as confident down south with the mid-high clouds limiting sunshine somewhat. Convective strength will depend on instability this afternoon. Bulk shear values do approach 30kts across the north, but the stronger forcing with the front and stronger shear will reside just north of our area. Nonetheless, some strong storms will be possible this afternoon...mainly north of I-64. Gusty winds and torrential rainfall will still remain the main weather hazards. .SHORT TERM (Now through Friday)... Updated at 315 AM EDT Thu Jun 18 2015 An early morning analysis featured light/variable winds in a very juicy air mass across the region. The 18.00z ILN sounding is quite representative, with its nearly 2 inch PWAT and saturated column. It's what we'll have in place for the next few days as energy associated with the remnants of Bill begin to spread northeast toward the lower Ohio Valley. For today, expecting a mostly dry morning with a mix of sun/clouds as weak subsidence and lack of strong low-level jet should keep precipitation at a minimum. By early afternoon, strong daytime heating with the moist air should result in modest instability in a uncapped environment. Meanwhile, a surface front will approach from the northwest by mid afternoon, skirting southern Indiana and far northern Kentucky. Aloft, the area remains in the presence of stronger mid-level flow while a piece of energy associated with Bill arrives from the southwest. As a result, deep layer shear values approach 30 kts. This combination of shear and instability could result in a few stronger storms by mid afternoon, with the main threats being torrential rainfall, frequent lightning and gusty winds. The greatest threat for organized strong convection is along and north of I-64 from mid afternoon to early evening. Most of the shower/storm activity will be diurnal in nature and would begin to wane toward/after sunset. 18.00z models show that the aforementioned front stalls across southern Indiana overnight and may be the focus for additional showers/storms, especially as Bill's influence gets closer. Heavy rainfall could accompany these storms. By Friday, as the upper ridge breaks down and Bill get closer, scattered to numerous showers/storms are expected throughout the day, especially across southern Indiana and northern Kentucky. The atmosphere will remain anomalously moist as PWATs climb above 2 inches and warm cloud depths exceed 4 km. Maintained likely POPs and kept maximum temperatures closer to climatology given deeper clouds and expected precipitation. From Thursday through Friday afternoon, rainfall amounts could be upwards of 1 to locally 3 inches, especially if training convection occurs Friday. The focus for the highest amounts looks to be southern Indiana and northern Kentucky. This rainfall could set the stage for hydro issues in advance of Bill's arrival Saturday. .LONG TERM (Friday Night through Wednesday)... Issued at 320 AM EDT Thu Jun 18 2015 ...Remnants of Tropical Cyclone Bill To Arrive Saturday... The remnants of Tropical Cyclone Bill still look to arrive Saturday. The 0Z GEM/GFS seem to be a bit slower than the 0Z ECMWF in bringing convection into the region Sat morning. However, ECMWF precip axis has trended farther south more similar to the GFS on this latest run. Still think that what's left of T.C. Bill will pose mainly a flooding threat and potentially a secondary wind threat as well. With precipitable water values (PWATS) rising over 2 inches in most locations Saturday, torrential rainfall is expected. Talked about a possible flash flood watch with neighbors but still feel that there's enough uncertainty in exact location of the heaviest precip axis to hold off on a watch attm. Recent model runs have slowly trended south with the precip axis. Also convection location today and Friday will help determine the most saturated areas and those most likely to see flooding issues from T.C. Bill remnants this weekend. Secondarily, strong winds may pose a threat just ahead of convection or in more intense cells of convection on Saturday. If a slower, less cloudy soln ahead of the main rainfall would play out for Saturday allowing better sfc heating and steeper lapse rates, strong wind gusts could be more of a threat. Right now though it appears that a more cloudy soln would play out though with convection/clouds arriving shortly after sunrise. After T.C. Bill remnants leave the area Sat night, we'll remain in an active northwest flow with MCS activity possible. Models are still showing a decent signal for an MCS Sun night/Mon. A mid level shortwave looks to provide good forcing in this time frame. As previously mentioned, better potential for severe weather may occur with this MCS depending on timing/instability. An upper level ridge will build and strengthen over the southeast U.S. Tues-Thu. While some isld convection may be possible Tues on the north side of the ridge, ridge strength should be strong enough to keep Wed dry for now. Thurs is a bit more in question with some models breaking down the ridging quicker than others. Temperatures in the long term period will be on the rise. Saturday we'll only reach the low to mid 80s with all of the rain around from T.C. Bill remnants. Sun/Mon temps will rise into the upper 80s/lower 90s for highs. By Tues/Wed most locations should be solidly in the low to even mid 90s for highs. Heat indices may approach or exceed 100 degrees by Tues/Wed. Will need to monitor those numbers. Low temps should mainly range through the upper 60s to mid 70s. && .AVIATION (18Z TAF Update)... Updated at 114 PM EDT Thu Jun 18 2015 Convective temperatures are being reached at the moment and scattered convection is developing across the region. The most coverage is expected to be across the Bluegrass region of KY affecting the KLEX this afternoon. Some additional convection over west-central TN will also move northeast and may affect the KBWG terminal this afternoon. The latest guidance continues to be in agreement that the convection will diminish after sunset and some light fog could be an issue at the terminals overnight. There is also a signal in the data that suggests a minor wave out ahead of Bill will approach the region tonight, possibly firing some additional convection toward dawn Friday. For this package, we plan on running with VFR conditions prevailing this afternoon/evening with thunderstorms in vicinity of the terminals. Current thinking is that MVFR visibilities will be seen at KBWG/KLEX after 19/09Z through about 19/13-14Z. Forecast Confidence ====================== Ceilings: High Visibility: Medium Winds: High T-storms: Medium && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........MJ Short Term.....ZT Long Term......AMS Aviation.......MJ
Hazardous weather outlook, Jun 18, 4:03 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER ACTIVATION NATIONAL WEATHER SERVICE LOUISVILLE KY 403 AM EDT THU JUN 18 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 403 AM EDT THU JUN 18 2015 /303 AM CDT THU JUN 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY THIS AFTERNOON AND EVENING. THE MAIN HAZARDS ARE TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS...AND THE GREATEST THREAT IS ALONG AND NORTH OF INTERSTATE 64. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR FRIDAY OVER THE REGION...WITH BRIEF TORRENTIAL RAIN AND LIGHTNING POSSIBLE. ON SATURDAY...THE REMNANTS OF TROPICAL STORM BILL WILL BRING SCATTERED TO NUMEROUS SHOWERS AND STORMS TO THE OHIO VALLEY. LOCALIZED FLOODING MAY BECOME A PROBLEM SATURDAY AND SATURDAY NIGHT AS WIDESPREAD PRECIPITATION WITH LOCALLY TORRENTIAL RAINFALL MOVES THROUGH THE OHIO VALLEY. GUSTY WINDS WILL ALSO BE POSSIBLE. OTHER ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING THROUGH SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT/AMS
In the hours before
Special weather statement, Jun 18, 2:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 245 PM EDT THU JUN 18 2015 INZ092-KYZ031>033-181915- CLARK IN-HENRY KY-OLDHAM KY-TRIMBLE KY- 245 PM EDT THU JUN 18 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... PENNY SIZE HAIL...AND 50 MPH WINDS... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF LA GRANGE...AND MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... LA GRANGE... CEDAR POINT AND WESTPORT... GREENHAVEN... RUSSELL CORNER AND OLDHAM... LIRO... THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS 22 AND 28. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3855 8528 3839 8529 3841 8562 3847 8563 TIME...MOT...LOC 1845Z 264DEG 20KT 3844 8552 EER
Special weather statement, Jun 18, 2:50 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 150 PM CDT THU JUN 18 2015 KYZ071>073-181920- ALLEN KY-SIMPSON KY-WARREN KY- 150 PM CDT THU JUN 18 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 50 MPH WINDS... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF FRANKLIN...AND MOVING NORTHEAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HILLSDALE AND TEMPERANCE... DRAKE... BOYCE AND TRAMMEL... ALLEN SPRINGS AND HALFWAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. && LAT...LON 3697 8634 3679 8619 3673 8656 3680 8662 TIME...MOT...LOC 1850Z 247DEG 26KT 3677 8650 SCHOETTMER
Special weather statement, Jun 18, 2:51 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT THU JUN 18 2015
KYZ037-043-181920-
HARRISON KY-NICHOLAS KY-
251 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
ODDVILLE AND COLVILLE...
VENUS AND HOOKTOWN...
BUENA VISTA AND BAREFOOT...
BARTERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3837 8407 3835 8417 3837 8420 3833 8425
3831 8435 3843 8440 3848 8429 3853 8430
3857 8421 3856 8420 3856 8417 3854 8416
3851 8418 3846 8408
TIME...MOT...LOC 1851Z 254DEG 18KT 3840 8430
EERSpecial weather statement, Jun 18, 3:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 PM CDT THU JUN 18 2015
KYZ026-061-181935-
BUTLER KY-OHIO KY-
204 PM CDT THU JUN 18 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 50 MPH WINDS...
AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CENTRAL CITY...AND MOVING
NORTHEAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
COOL SPRINGS...
PROVO AND SHULTZTOWN...
MINING CITY AND PRENTISS...
LOGANSPORT AND CROMWELL...
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 34
AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3746 8681 3728 8664 3713 8692 3715 8693
3716 8693 3719 8691 3722 8691 3724 8693
3723 8694 3727 8699 3733 8700
TIME...MOT...LOC 1904Z 244DEG 23KT 3723 8690
SCHOETTMERSpecial weather statement, Jun 18, 3:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM CDT THU JUN 18 2015
KYZ073-181950-
ALLEN KY-
217 PM CDT THU JUN 18 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SCOTTSVILLE...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSVILLE...
ADOLPHUS AND WEST FORK...
PETROLEUM AND RODEMER...
FOREST SPRINGS...
OAK FOREST AND AMOS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3663 8622 3665 8641 3669 8642 3676 8641
3684 8612 3663 8607
TIME...MOT...LOC 1918Z 268DEG 21KT 3669 8633
SCHOETTMERSpecial weather statement, Jun 18, 3:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT THU JUN 18 2015
INZ077-078-182000-
SCOTT IN-WASHINGTON IN-
328 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF SALEM...AND MOVING EAST AT
35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
PUMPKIN CENTER...
LITTLE YORK...
LEOTA...
AUSTIN...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
29 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3881 8570 3862 8571 3864 8614 3877 8614
3878 8608 3876 8601 3877 8599 3876 8598
3877 8595 3876 8590 3873 8588 3874 8585
3881 8580
TIME...MOT...LOC 1929Z 266DEG 28KT 3869 8601
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:22 PM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry | 28 min |
| Jun 17, 8:52 PM EDT | Special Weather Statement | LMK | Washington | 33 min |
| Jun 17, 8:59 PM EDT | Special Weather Statement | LMK | Crawford, Harrison | 31 min |
| Jun 18, 3:28 PM EDT | Special Weather Statement | LMK | Scott | 32 min |
| Jun 18, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 31 min |
| Jun 18, 4:11 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Jun 18, 4:37 PM EDT | Special Weather Statement | LMK | Perry | 33 min |
| Jun 18, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 31 min |
| Jun 18, 5:08 PM EDT | Special Weather Statement | LMK | Dubois | 32 min |
| Jun 18, 5:30 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 18, 5:52 PM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 3 hr |
| Jun 18, 6:11 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Jun 18, 6:20 PM EDT | Special Weather Statement | LMK | Washington | 30 min |
| Jun 18, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 31 min |
| Jun 18, 6:58 PM EDT | Special Weather Statement | LMK | Jefferson | 42 min |
| Jun 18, 7:11 PM EDT | Areal Flood Advisory | LMK | Jefferson, Scott | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.